Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Does blood cancer cause tiny red skin spots?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2007
Answered : 2942 Questions
Question
Hello...I have been panicking about having tiny red spot on my body...I noticed one small red spot and googled it few weeks ago and read it can be blood cancer...since then I have been obsessed with checking myself for red spots. I use a flashlight and noticed I have a few...mostly on my feet around ankle and top of feet..I see 2-3 spots on me no more at anytime they seem to appear everyday especially toward the end of day but disappear later usually by morning they're gone...but they keep appearing and disappearing. I also see some tiny red spots in the palms of my hands same thing they come and go...are these normal?...I don't know if these tiny red spots were always there...I don't think I would notice them if I wasn't looking for them with flashlight......also I don't seem to be having other symptoms like night sweats or weight loss or fever. should I keep worrying about these spots?...thanks.
Thu, 26 Apr 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 24 minutes later
Brief Answer:
Spider veins or capillaritis, no need to worry

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and reviewed the attached photograph.
I don't think there is any need to worry.
These spots seem to be either spider veins or related to capillaritis due to leakage of blood into the skin.
On feet and ankles they are usually seen in persons with prolonged standing, running and doing physical activity.
They don't seem to be related to any cancer.
Relax and don't stress yourself.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor